A 22-year-old male asked:
Disclaimer

22 year old with severe ibs. im on a 10 day course of omnicef for strep throat. should i be concerned about c diff infection or colitis?

1 doctor answer
Dr. Deborah Ungerleider
36 years experience Pediatrics
No, that should not: be a concern. You should take a probiotic with the antibiotic if you are not already on one. If you do develop worsening diarrhea, let your doctor know; don't just stop the antibiotic; it is important to treat the strep.
Answered on Jan 8, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. Janet Roberto
36 years experience Family Medicine
C Diff recurrence: C Diff can reoccur, but usually related to antibiotic use. Easily treated with medication. So please try not to worry if no symptoms of diarrhea.
1
1 thank
A 30-year-old female asked:
Dr. Michael Hulse
27 years experience Gynecology
Yes.: Pregnancy can occur after a tubal ligation but is fortunately not common. When a pregnancy happens after having a tubal then it is possible that the ... Read More
A 22-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes but: You need need to take these two about an hour apart to avoid interference with absorption just to be safe.
1
1 thank
A male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Diarrhea: Chronic severe diarrhea should be evaluated by a gastroenterologist. If you are not satisfied with your diagnosis or treatment, seek another opinion. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month